# SDR SWAA2024080908997

- Difficulty date: July 3, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BS 500I BETWEEN STRINGER 25RAND STRINGER 26R AT FWD CARGO COMPARTMENT 2024-414923<[01] REPLACED ANGLE SUPPORT AND FASTENERS LOCATED BS 500I BETWEEN STRINGER 19R AND STRINGER 26R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A9181 SHEET 17 REV-. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED ANGLE SUPPORT AND FASTENERS LOCATED BS 500I BETWEEN STRINGER 19R AND STRINGER 26R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A9181 SHEET 17 REV-. SEE INDIVIDUAL SIGN-OFF BELOW. JOB COMPLETED.
